# SDR AALA202403042479

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,500 hours, 26,322 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF MULTIPLE SPARKS AND WHITE SMOKE WERE EMITTING FROM CAPTAIN'S SIDE OF GLARESHIELD PANEL; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LIR.**SUPPLEMENTAL REPORT FOR (AALA202402282479): ACCOMPLISHED WIRE REPLACEMENT OF WIRE W2108-1002-18 REF WDM 30-41-11 AND SWPM 20-10-00 AND EA 352080A TIME LIMIT REPAIR INSTRUCTIONS 2. L1 WINDOW HEAT OPERATIONAL CHECK GOOD. PER AMM 30-41-00.**(CLOSED).
